Publication detail

An efficient computational approach to solving singular initial value problems for Lane–Emden type equations

ŠMARDA, Z. KHAN, Y.

Original Title

An efficient computational approach to solving singular initial value problems for Lane–Emden type equations

English Title

An efficient computational approach to solving singular initial value problems for Lane–Emden type equations

Type

journal article in Web of Science

Language

en

Original Abstract

In the paper, we present the new computational approach for solving singular initial problems for the Lane–Emden type equations with nonlinear terms based on the differential transformation method (DTM) and the modified general formula for the Adomian polynomials with differential transformation components.

English abstract

In the paper, we present the new computational approach for solving singular initial problems for the Lane–Emden type equations with nonlinear terms based on the differential transformation method (DTM) and the modified general formula for the Adomian polynomials with differential transformation components.

Keywords

Lane–Emden equation, Polytropic equation, Isothermal gas sphere equation, Differential transformation method

RIV year

2015

Released

22.05.2015

ISBN

0377-0427

Periodical

Journal of Computational and Applied Mathematics

Year of study

2015

Number

290

State

NL

Pages from

65

Pages to

73

Pages count

9

URL

Documents

BibTex


@article{BUT114630,
  author="Zdeněk {Šmarda} and Yasir {Khan}",
  title="An efficient computational approach to solving singular initial value problems for Lane–Emden type equations",
  annote="In the paper, we present the new computational approach for solving singular initial problems
for the Lane–Emden type equations with nonlinear terms based on the differential
transformation method (DTM) and the modified general formula for the Adomian polynomials
with differential transformation components.",
  chapter="114630",
  doi="10.1016/j.cam.2015.04.045",
  howpublished="online",
  number="290",
  volume="2015",
  year="2015",
  month="may",
  pages="65--73",
  type="journal article in Web of Science"
}